Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i10.50
pages 28-35

Investigation of Consistency of Estimates of Parameters of the Gibbs Distribution Obtained by the Least Square Method

Alexander S. Samosonok
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

Краткое описание

Conditions of strong consistency of least square estimate for Markovian sequences with the Gibbs distribution were considered. We stated and proved theorems, which make it possible to approximate criterion function of Markovian process with unique point of maximum by its empiric estimate. In spite of their theoretical character the obtained results have sufficiently wide sphere of practical application on stochastic processes modeling.

ЛИТЕРАТУРА

  1. Winkler G., Analysis, random fields and dynamic Monte Carlo methods.

  2. Besag J.E. , Spatial interaction and the statistical analysis of lattice systems.

  3. Samosonok A.S., Asymptotic properties of estimate of maximal plausibility for the Gibbs fields.

  4. Gikhman I.I., Skorokhod A.V., Theory of random processes.

  5. Dorogovtsev A.Ya., On a statement useful on proof of estimates consistency.

  6. Knopov P.S., Optimal estimates of parameters of stochastic systems.

  7. Korolyuk V.S., Portenko N.I., Skorokhod A.V., Turbin A.F., Handbook on probability theory and mathematical statistics.